# SDR AALA20090713NRT01

- Difficulty date: July 13, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 32,611 hours, 4,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4166215
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ON FIRST CLASS COAT CLOSET IS MISSING PART OF ITS CORNER. REPLACED FIRST CLASS COAT CLOSET EMERGENCY LIGHT ASSEMBLY. OPS CHECKD OK
